# SDR DALA2022022701237

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 105,298 hours, 15,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 2R DOOR SLIDE ARM ISSUE. CORRECTIVE ACTION: OPS CHK #2R DOOR SLIDE PER AMM 52-73. ALL NORMAL. (8148006)
